# SDR SIMA200729306

- Difficulty date: October 19, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 8,360 hours, 7,844 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 67M534
- Condition: Failed
- Location: Window
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT LT DV WINDOW STARTED TO MAKE A VERY LOUD NOISE.  PRESS CONTROL WOULD NOT HOLD DESCENDED TO 10,000 FEET.  DIVERTED TO SHV DUE TO LACK OF FUEL AT 10,000 FT FOR FLIGHT TO DFW NO OTHER PROBLEMS NOTED LANDED AT SHV.  FOUND  SEAL TO BE DEFECTIVE ISSUED MEL 21-18 IAW ETN GN-52-001.  REMOVED AND REPLACED RIGHT DV WINDOW SEAL IAW EMB 145 AMM 56-11-02 MEL 21-28.  RESTORED MEL.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
